# SDR SWAA2014052028167

- Difficulty date: May 15, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 35,623 hours, 24,191 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7971637
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT CATWALK EMERGENCY EXIT LIGHTS BULBS INOPERATIVE.  RELAMPED LIGHTS IAW AMM.
